MAUDE Adverse Event Report: STRYKER TRAUMA KIEL STRIKE PLATE T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL STRIKE PLATE T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Distortion was found when the strike plate was removed after fixing the nail.When i watched it closely, there was a crack in the screw hole.Procedure was completed successfully with no surgical delay or adverse consequences reported.
 
Additional Manufacturer Narrative
Correction: concomitant medical products /device evaluated by mfr sample return cancelled.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.The batch record could not be reviewed because the affected device was not returned and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
STRIKE PLATE T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9213370
Report Number0009610622-2019-00870
Device Sequence Number2423814
Product Code LXH
UDI-Device Identifier04546540196088
UDI-Public04546540196088
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1